# SDR ASAA2023012141638

- Difficulty date: January 21, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 54,078 hours, 15,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK LIGHT ILLUMINATES WITH RECALL CHECK. GROUNDED - YES. PERFORMED PACK/ZONE TEMP. CONTROLLER BITE TEST REF. B737-800 AMM 21-61-00-700-806-002. BITE TEST GOOD. NO HISTORY FOR 30 DAYS.  ORIG SUB DATE: 1/25/2023
